# SDR ASAA1057211

- Difficulty date: January 5, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 12,372 hours, 3,890 cycles
- System (JASC): 7600 · Engine Controls
- Part: Cdu
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FMC CDU FAULT CODE FOUND 76 31362.  THE START LEVER SIGNAL DISAGREE.  LONG TERM FAULT.  ON DEFERRAL.
